# SDR UALA2013070104546

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 53,317 hours, 21,160 cycles
- Engine: Iae V2522A5
- System (JASC): 3100 · Indicating/Recording System
- Part: Data Unit
- Part number: ED43A1D4
- Part serial: 48
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFOEP HAS REPORTED THAT THIS ACFT IS NOT SENDING THE AUTO-GENERATED EHM DATA.  REPLACED FDIU IAW AMM.
